# SDR IPXA11566002

- Difficulty date: April 2, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part serial: 27389
- Condition: Damaged
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB FLOOR PANEL HAS EDGE DAMAGE ON LWR SURFACE BS 1600-1680 LBL 45-60     FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-00-50-1A1.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G
